Search Results

You are looking at 1 - 4 of 4 items for :

  • Probability and Statistics x
  • Logic and Set Theory x
Clear All
Open access

N. B. Khoolenjani and O. Chatrabgoun

. and Whisenand, C. W. (1973). Best linear estimator of the parameter of the Rayleigh distribution-Part I: Small sample theory for censored order statistics. IEEE Transactions on Reliability, 22, 27-34. Gebhardt, J., Gil M.A. and Kruse R., (1998). Fuzzy set-theoretic methods in statistics, in: R. Slowinski(Ed.), Fuzzy Sets in Decision Analysis, Operations Research and Statistics, Kluwer Academic Publishers, Boston, pp.311-347. Huang, H., Zuo, M. and Sun, Z., (2006). Bayesian reliability analysis for fuzzy lifetime data. Fuzzy Sets and Systems, 157

Open access

Adil Rashid, Tariq Rashid Jan, Akhtar Hussain Bhat and Z. Ahmad

References [1] Adamidis, K., and Loukas, S. (1998). A lifetime distribution with decreasing failure rate. Journal of Statistics & Probability Letters, 39, 35-42. [2] Adil, R., Zahoor, A., and Jan, T.R. (2016). A new count data model with application in genetics and ecology. Electronic Journal of Applied Statistical Analysis, 9(1), 213-226 [3] Adil, R., Zahoor, A., and Jan, T.R. (2017). Complementary compound Lindley power series distribution with application. Journal of Reliability and Statistical Studies, 10

Open access

S.V.S. Girija, A.J.V. Radhika and A.V.Dattatreya Rao

. JAMMALAMADAKA S. RAO & SEN GUPTA, A. (2001), Topics in Circular Statistics, World Scientific Press, Singapore . KENDALL, D.G. (1974), Pole - Seeking Brownian Motion and bird navigation, J. Roy. Statist. Soc. , 36, 365 -417. LEE, M.L.T. AND GROSS, A.J. (1991), Lifetime distributions under unknown environment, J. Statist. Plann. Inference 29, 137-143. MARDIA, K.V. (1972), Statistics of Directional Data, Academic Press , NewYork. MARDIA, K.V. & JUPP, P.E. (2000), Directional Statistics, John Wiley

Open access

Akram Kohansal

Applied Statistics. 41, 2375-2405. Saracoglu, B., Kinaci, I., Kundu, D. (2012). On estimation of R = P(Y < X) for exponential distribution under progressive type-II censoring. Journal of Statistical Computation and Simulation. 82, 729-744. Shoaee, S., and Khorram, E. (2015). Stress-strength reliability of a two-parameter bathtub-shaped lifetime distribution based on progressively censored samples. Communications in Statistics - Theory and Method. 44, 5306-5328.